# SDR SWAA2024071813902

- Difficulty date: July 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 34,090 hours, 16,324 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP WERE SELECTED 5-FLAP INDICATION REMAINED AT ZERO -GAUGE NO LEADING EDGE DEVICES EXTENDED ; USE ALT FLAP EXTENSION TO EXTEND FLAP TO 15. THIS DROVE LEADING EDGE DEVICES NORMALLY<[01] FOUND #8 T/E FLAPP TRANSMISSION TORQUE IND. EXTENDED ; RESETEDAND SERVICED #8 T/E FLAP TRANSMISSION IAW AMM 12-22-51 AND PERFORMED GOOD T/E FLAM OPERATION IAW AMM. 27-51-00
